MathSciNet Relay Station
MathSciNet bibliographic data
MR246180 (39 #7484) 49.10
Berkovitz, Leonard D.; Pollard, Harry A variational problem related to an optimal filter problem with self-correlated noise. Trans. Amer. Math. Soc. 142 1969 153–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement